# SDR MEX2002205

- Difficulty date: June 3, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N946AS
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 2740 · Stabilizer Control System
- Part: Sensor
- Part number: 575600015
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURN TO FLIGHT AS A CONSEQUENCE OF STABILIZERS MOVEMENT ALARM, STABILIZER MOVEMENT SENSOR WAS REPLACED, TESTS  WERE PERFORMED IAW MM.
